# SDR BJNA021102

- Difficulty date: November 10, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N344TM
- Make and model: Boeing 737-200
- Engine: Pwa JT8D17A
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Cover
- Part number: 812039
- Condition: Broken
- Location: Nr 1 Eng Bearing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HARD COMPRESSOR STALL ON NR 1 ENGINE AT 2.20 EPR - 96 PERCENT N1 - 20 KNOTS SPEED, POWER WAS PULLED TO IDLE WITHIN 300 FT OF TAKE OFF ROLL, TAKE OFF ABORTED.  ENGINE INSPECTION:  NOSE CONE OFF AND DAMAGED BASEBALL SIZE DAMAGE TO INNER LINER AND HONEYCOMB STRUCTURE OF THE NOSE COWL AT APPROXIMATELY 9:30 POSITION, DOME ATTACHING STUD HELICOILS PULLED FROM FRONT ACCESSORY COVER, ONE STRIPPED STUD HOLE ALSO BROKEN OUT WITH PIECE MISSING, CONNECTOR PLUG ATTACHING MOUNT BROKEN ON NR 1 TACH.  JT8D BORESCOPE INSPECTION , FIRST STAGE FAN BLADES, ONE DENT OUT OF LIMITS IAW INSPECTION.  PROBABLE CAUSE:  FAILURE OF DOME ATTACHING STUD HELICOILS IN THE FRONT ACCESSORY COVER.  REPLACED DAMAGED PARTS.
